# SDR CA140129006

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,219 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 98820125
- Condition: Sheared
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT A COMPASS SWING AND HOLDING THE BRAKES, THE RT BRAKE MASTER CYLINDER PISTON ROD SNAPPED JUST BELOW THE PISTON TO RUDDER ATTACH CLEVIS. BRAKE MASTER CYLINDER REPLACED.
